# SDR UALA2011020800669

- Difficulty date: February 7, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,306 hours, 21,155 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NOTICED ELECTRICAL BURNING ODOR IN CABIN.   CREW REPORTED GEN 1 FAULTED SEVERAL TIMES ON TAXI OUT, NUMEROUS FAULTS REPORTED ON BUSS 1 THRU CFDS. AFTER APU PUT ON LINE, WITH ENG 2 POWERING BUSS 2, IT APPEARED GEN 2 HAD PROBLEMS REFLECTED BY A FAULT LIGHT & FLICKERING LIGHTS.  INSPECTED CONNECTORS AT FIREWALL ON BOTH EINGINES. NO DISCREPANCY FOUND.  RAN APU AND BOTH ENGINES WITH BOTH PACK OPERATING, CYCLED LT AND RT GENERATORS ON & OFF, DID NOT DETECT AN ELECTRICAL ODOR IN CABIN OR COCKPIT. NO OTHER DEFECTS NOTED AT THIS TIME.
